| Catalog Number |
INCORRECT ENTRY |
| Medical Device Problem Code |
Activation, Positioning or Separation Problem (2906)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/07/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that bd alaris smartsite pump infusion set was separated the following information was received by the initial reporter with the following verbatim.It was reported by the customer that nurse spiked the bottle and was about to squeeze the drip chamber and noticed two long cracks on the chamber.The tubing fell apart into 3 separate segments.The nurse did not apply any unordinary force to the tubing during handling.The nurse manager inspected it and found it had separated at the backflow valve just beneath the drip chamber.The nurse did not apply any unordinary force to the tubing during handling.The nurse manager inspected it and found it had separated at the backflow valve just beneath the drip chamber.It also separated at the last y-site.
Additional Manufacturer Narrative
One sample model 2426-0500, lot 24093183 was returned for investigation.The set was examined for defects and abnormalities.The drip chamber has two cracks on it, the inlet back check valve port was broken and the inlet distal y-site port was broken.The packaging returned at cuts in it.No other defects or abnormalities were observed.The customer complaint was verified and a quality notification was sent to the manufacturer.From the manufacturer's investigation, the most probable cause of the damage is damage during shipping.A device history record review was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.
Event or Problem Description
No additional information.